# SDR ASAA2025092061451

- Difficulty date: September 20, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BAFFLE BETWEEN STA 500H-500I HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED BAFFLE IAW DWG 143A7505 REV B NO SRM LIMITS.
